Heavy Rain, Edwards
- When
- July 8, 3:45 PM CST to 4:30 PM CST
- Where
- Edwards County, Albion
- Reported by
- Unknown
- Coordinates
- 38.380, -88.050
Street flooding was reported in a few locations. A trained spotter measured 1.71 inches in the storm.
Numerous thunderstorms persisted near a stationary front that extended from the Ozark Mountains of Missouri eastward to southern Kentucky. Isolated storms occasionally exceeded severe levels.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PAH wrote it up.
Numerous thunderstorms persisted near a stationary front that extended from the Ozark Mountains of Missouri eastward to southern Kentucky. Isolated storms occasionally exceeded severe levels. The storms gradually waned later in the evening as instability decreased.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jul 8, 1:48 PM CST, 1 hour 57 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
248 PM CDT SUN JUL 8 2012
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 248 PM CDT SUN JUL 8 2012
WITH MOST OBS SITES AT THEIR HIGHS AS OF 19Z WILL LET THE
ADVISORY GO TIL EXPIRATION AT 23Z.
THE UPPER HIGH IS NOT QUITE DONE WITH US YET. CONVECTION IS
CONVENIENTLY FORMING MOSTLY OUTSIDE OF THE FORECAST AREA ALL
QUADS...NICE RING OF FIRE. WOULD EXPECT THE CONVECTION IN
SOUTHEAST MISSOURI TO BUILD WEST OF THE AREA IN THE NEXT HOUR OR
TWO. OF GREATER CONCERN IS THE I-64 CORRIDOR WHICH WILL LIKELY SEE
STRONG TO SEVERE STORMS MOVING IN OVER THE NEXT 2 HOURS. THIS
ACTIVITY WILL MOVE EAST AND BUILD SLOWLY SOUTH WELL INTO THE
EVENING.
HOWEVER...ONCE THE DIURNAL CONVECTION HAS PLAYED OUT BY LATE
EVENING...CANNOT FIND A COHERENT FORCING MECHANISM TO GENERATE OR
SUSTAIN CONVECTION INTO THE OVERNIGHT HOURS. THE MODELS HAVE
CONSISTENTLY GENERATED QPF IN THE OVERNIGHT HOURS...SO WILL TAPER
50-60 POPS THIS EVENING DOWN TO AROUND 40 AREAWIDE AFTER 06Z JUST
TO BE SAFE.
THE FRONTAL BOUNDARY HAS MADE LITTLE PROGRESS TODAY...AND DO NOT
EXPECT IT TO MAKE IT INTO THE AREA UNTIL NEAR 12Z MONDAY. WENT ON
THE SLOW/WEAK SIDE OF GUIDANCE WITH THE FRONTAL PASSAGE...AND GUT
FEELING IS THAT THE DRY...COOLER AIRMASS...THAT WE CURRENTLY SEE IN
NORTHERN ILLINOIS...WILL NOT MAKE IT FAR INTO OUR AREA. THIS WILL
LEAD TO SLIGHTLY WARMER THAN EXPECTED TEMPERATURES AND DEWPOINTS
THROUGH TUESDAY NIGHT...AND BETTER CHANCES OF CONVECTION AT LEAST
IN THE SOUTH MONDAY NIGHT THROUGH TUESDAY.
WOULD EXPECT TO SEE PRIMARILY...DIURNALLY DRIVEN CONVECTION MONDAY
WITH BEST CHANCES IN THE SOUTHEAST. EVEN THE GFS IS NOW SLOWING
DOWN THE PRECIPITATION MONDAY NIGHT INTO TUESDAY...SO HAVE
INCREASED POPS BOTH PERIODS...WITH THE EMPHASIS STILL IN THE SOUTH.
KEPT THE SMALL POPS ON THE TENNESSEE BORDER TUESDAY NIGHT...DUE TO
THE SLOWER/WEAKER FRONTAL PASSAGE. IT COULD BE A WET DAY OR TWO
OVER WEST KENTUCKY. OOPS JUST JINXED IT.
.LONG TERM...(WEDESDAY THROUGH SUNDAY)
ISSUED AT 248 PM CDT SUN JUL 8 2012
THE CLOSED SFC TO 500 MB LOW OVER SOUTHWEST LOUISIANA ON THE 12Z
SUNDAY MANDATORY LEVEL UPPER AIR CHARTS IS FORECAST BY THE
DETERMINISTIC GFS NUMERICAL GUIDANCE TO ELONGATE FROM SOUTHEAST TO
NORTHEAST THROUGH THE LENGTH OF THE LOWER MISSISSIPPI VALLEY BEFORE
RETROGRADING SOUTHWARD TOWARD THE GULF OF MEXICO BY TUESDAY.
THE WEAKNESS /GREATER INSTABILITY ALOFT/ AFFORDED BY THIS LOW WILL
AID IN THE SHARPENING OF THE TROUGH AT THE INFLECTION POINT ALONG
THE BASE OF THE TROUGH. THIS FORCES THE DEVELOPMENT OF A CLOSED
UPPER LOW OVER WESTERN KENTUCKY AND A SHARPENING /NORTH TO SOUTH
ORIENTED/ TROUGH LATE THURSDAY. THE SHEAR ALOFT AND THE MOISTURE
CONVERGENCE ASSOCIATED WITH THE INVERTED TROUGH SHOULD INCREASE THE
POTENTIAL FOR SHOWER AND THUNDERSTORM ACTIVITY OVER THE SOUTHERN
PENNYRILE REGION...CLOSER TO THE CHRISTIAN...TODD...MUHLENBERG
COUNTIES WEDNESDAY INTO THURSDAY.
AS A SERIES OF IMPULSES IS FORECAST TO ROTATE AROUND THE BASE OF THE
TROUGH INTO WESTERN TENNESSEE AND CENTRAL KENTUCKY ON FRIDAY. AT THE
SAME TIME...THE PERSISTENT UPPER RIDGE IN THE WEST /CURRENTLY
FOCUSED IN THE EASTERN DAKOTAS/ WILL MOVE INTO EASTERN
COLORADO...WHILE THE RIDGE IN THE CAROLINAS MOVES UP TO THE DELMARVA
REGION ON THE EASTERN SEABOARD. THE NEXT RESULT WILL BE TO SHIFT THE
RAIN CHANCES FURTHER TO THE WEST FROM FRIDAY THROUGH SUNDAY OVER THE
REMAINDER OF THE WFO PAH FORECAST AREA.
DURING THIS TRANSITIONAL PHASE AS THE RAIN CHANCES MOVE WESTWARD
WITH TIME NEXT WEEKEND...THERE MAY BE ENOUGH INSTABILITY/LIFT FOR
CONDITIONAL STRONG TO SEVERE STORMS TO DEVELOP OVER THE PENNYRILE
REGION OF WEST KENTUCKY. CURRENT PLANS ARE TO JUST HIGHLIGHT THIS
SEVERE POTENTIAL IN THE EXTENDED PORTION OF THE HAZARDOUS WEATHER
OUTLOOK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1241 PM CDT SUN JUL 8 2012
INSERTED A 2-4 HOUR PERIOD OF VCTS WITH VFR CONDITIONS AT EACH
SITE ACCORDING TO THE GENERAL TIMELINE GIVEN IN THE UPDATE
SECTION. COULD NOT FIND ANY COHERENT FORCING FOR CONVECTION
OVERNIGHT...ONCE THE DIURNAL CONVECTION DIES OFF...SO KEPT THE
TAFS DRY UNTIL MONDAY MORNING. INSERTED A VFR -TSRA PROB30 AT ALL
SITES BEGINNING IN THE NORTH FIRST AND EVENTUALLY REACHING KPAH BY
16Z.
KEPT WINDS LIGHT THROUGH THE PERIOD...BUT DID SHOW A POST-FRONTAL
NORTHEAST WIND AT KEVV IN THE MORNING.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ILZ075>078-080>094.
MO...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR MOZ076-086-087-100-
107>112-114.
IN...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR INZ081-082-085>088.
KY...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR KYZ001>022.
&&
UPDATE...DRS
SHORT TERM...DRS
LONG TERM....SMITH
AVIATION...DRSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 319 PM CDT SUN JUL 8 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-091000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 319 PM CDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE OZARK FOOT HILLS OF SOUTHEAST MISSOURI FOR THE REMAINDER OF THE AFTERNOON. SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL BUILD SOUTH AND EAST ALONG THE INTERSTATE 64 CORRIDOR AND EVENTUALLY INTO NORTHWEST KENTUCKY THROUGH THE EVENING. ELSEWHERE ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THE EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAINFALL AND LIGHTNING. A HEAT ADVISORY REMAINS IN EFFECT THROUGH 6 PM CDT. PLEASE REFER TO THE ADVISORY PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ACROSS THE REGION MONDAY INTO MONDAY NIGHT. THE BEST CHANCES WILL BE OVER WEST KENTUCKY...WHERE AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT ESPECIALLY IN THE AFTERNOON. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY CONCERNS...ALONG WITH LOCALLY HEAVY RAINFALL. SCATTERED STORMS MAY LINGER OVER WEST KENTUCKY TUESDAY...AND ALONG THE TENNESSEE BORDER TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE FORECAST OVER THE PENNYRILE AND PURCHASE AREAS OF WEST KENTUCKY WEDNESDAY AND THURSDAY. THESE THUNDERSTORMS WILL GRADUALLY SPREAD WEST OVER THE REMAINDER OF THE OUTLOOK AREA FRIDAY THROUGH NEXT SUNDAY. THE BEST CHANCE FOR POTENTIALLY SEVERE THUNDERSTORMS WILL BE OVER THE PENNYRILE REGION OF WEST KENTUCKY BETWEEN FRIDAY AND SUNDAY. THE PRIMARY CONCERN WOULD BE HAIL AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED MAINLY ALONG THE INTERSTATE 64 CORRIDOR INTO THE EVANSVILLE TRI STATE THIS AFTERNOON AND EVENING. DRS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 315 PM CDT SUN JUL 8 2012 INZ082-082030- PIKE IN- 315 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE COUNTY IN SOUTHWEST INDIANA UNTIL 330 PM CDT... AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PETERSBURG...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS 50 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL PIKE COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 350 PM CDT SUN JUL 8 2012 ILZ076>078-083-INZ081-085-082130- EDWARDS IL-GIBSON IN-POSEY IN-WABASH IL-WAYNE IL-WHITE IL- 350 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...AND EDWARDS...WHITE AND WABASH COUNTIES IN SOUTHEAST ILLINOIS...AND WESTERN GIBSON AND NORTHERN POSEY COUNTIES IN SOUTHWEST INDIANA UNTIL 430 PM CDT... AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF GRAYVILLE...OR 9 MILES SOUTHWEST OF MOUNT CARMEL...MOVING EAST AT 5 MPH. ANOTHER VERY STRONG THUNDERSTORM WAS DEVELOPING IN WHITE COUNTY...ABOUT TWO MILES NORTH OF NORRIS CITY. THIS STORM WAS MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING WILL ACCOMPANY NUMEROUS STORMS OVER EASTERN WAYNE AND EDWARDS COUNTIES. LOCATIONS THAT MAY BE IMPACTED INCLUDE... MOUNT CARMEL...OWENSVILLE...CYNTHIANA...POSEYVILLE...AND CARMI. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 405 PM CDT SUN JUL 8 2012 ILZ075-076-082-082145- HAMILTON IL-JEFFERSON IL-WAYNE IL- 405 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON... SOUTHWESTERN WAYNE AND EASTERN JEFFERSON COUNTIES IN SOUTH CENTRAL ILLINOIS UNTIL 445 PM CDT... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF BLUFORD...OR 10 MILES NORTHEAST OF MOUNT VERNON...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... BLUFORD...WAYNE CITY...KEENES AND BELLE RIVE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 406 PM CDT SUN JUL 8 2012 ILZ084-082145- JACKSON IL- 406 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON COUNTY IN SOUTHERN ILLINOIS UNTIL 445 PM CDT... AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CEDAR LAKE AREA...OR 7 MILES SOUTHWEST OF CARBONDALE. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... GORHAM. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 430 PM CDT SUN JUL 8 2012 ILZ075>078-081>083-INZ081-085-086-082215- EDWARDS IL-FRANKLIN IL-GIBSON IN-HAMILTON IL-JEFFERSON IL-POSEY IN-VANDERBURGH IN-WABASH IL-WAYNE IL-WHITE IL- 430 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HAMILTON...NORTHEASTERN FRANKLIN...WAYNE AND EASTERN JEFFERSON COUNTIES IN SOUTH CENTRAL ILLINOIS...AND EDWARDS...NORTHERN WHITE AND WABASH COUNTIES IN SOUTHEAST ILLINOIS...AND WESTERN GIBSON...NORTHERN POSEY AND NORTHWESTERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA UNTIL 515 PM CDT... AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF MOUNT CARMEL...MOVING EAST AT 25 MPH. NUMEROUS OTHER STRONG STORMS WERE DEVELOPING ALONG THE INTERSTATE 64 CORRIDOR FROM MOUNT VERNON ILLINOIS TO JUST NORTH OF EVANSVILLE. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... MOUNT CARMEL...FORT BRANCH...PRINCETON...LANCASTER...OWENSVILLE... PATOKA...ALLENDALE AND HAZLETON. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 444 PM CDT SUN JUL 8 2012 ILZ089-082215- JOHNSON IL- 444 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON COUNTY IN SOUTHERN ILLINOIS UNTIL 515 PM CDT... AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOREVILLE...OR 11 MILES SOUTH OF MARION. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHWESTERN JOHNSON COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
The Evansville,IN radar (KVWX), 31 km away, was scanning. The volume nearest the first event began at 21:45 UTC.
2 heavy rain, 1 thunderstorm wind, 1 hail. Local standard time, as filed.
Street flooding was reported in a few locations. A trained spotter measured 1.71 inches in the storm.
Street flooding was reported in a few locations.
A trained spotter estimated winds gusted to 60 mph. A large tree limb about 9 inches in diameter landed on a house and power lines. Other tree limbs around 8 inches in diameter were blown down. Power outages were reported. Some small hail also occurred.
Golf-ball size hail occurred at Horseshoe Lake.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2012Every state in 2012This day in weather historyWarnings in Illinois, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 391181, 391182, 391165, 391164.